# SDR UIEA2018082801816

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,713 hours, 18,799 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENG START LPT INDICATION WENT TO 5.0 DURING TAKE OFF. CLIMB, CRUSE; INDICATION NORMAL. PERFORMED IDLE ENGINE RUNS IAW AMM 71-00-00. VIB WAS WITHIN LIMITS AT THIS TIME. NO DEFECTS NOTED AT THIS TIME.
